# SDR PLGA001106

- Difficulty date: November 6, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N362BE
- Make and model: Saab 340B
- Aircraft serial: 340B291
- Engine: Ge CT79B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6068T56P01
- Part serial: AEX10469
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BGR - FLT 4828 - ON FLIGHT 4828 - BOS-PQI, LEFT ENGINE ANTI-ICE AIR VALVE LIGHT ILLUMINATED WHEN SWITCH WAS SELECTED ON.  CREW FOLLOWED THEIR CHECKLIST AND DIVERTED INTO BGR AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE ANTI-ICE START BLEED VALVE, PERFORMED REQUIRED CHECKS AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
